Open Access
April 2020 2-stratifold spines of closed 3-manifolds
J.C. Gómez-larrañaga, F. González-acuña, Wolfgang Heil
Osaka J. Math. 57(2): 267-277 (April 2020).


$2$-stratifolds are a generalization of $2$-manifolds in that there are disjoint simple closed branch curves. We obtain a list of all closed $3$-manifolds that have a $2$-stratifold as a spine.


Download Citation

J.C. Gómez-larrañaga. F. González-acuña. Wolfgang Heil. "2-stratifold spines of closed 3-manifolds." Osaka J. Math. 57 (2) 267 - 277, April 2020.


Published: April 2020
First available in Project Euclid: 6 April 2020

zbMATH: 07196678
MathSciNet: MR4081732

Primary: 57M05 , 57M20 , 57N10

Rights: Copyright © 2020 Osaka University and Osaka City University, Departments of Mathematics

Vol.57 • No. 2 • April 2020
Back to Top